Electron. J. Differential Equations, Vol. 2016 (2016), No. 335, pp. 1-9.

Orbital stability of Gausson solutions to logarithmic Schrodinger equations

Alex H. Ardila

In this article we prove of the orbital stability of the ground state for logarithmic Schrodinger equation in any dimension and under nonradial perturbations. This general stability result was announced by Cazenave and Lions [9, Remark II.3], but no details were given there.

Submitted July 15, 2016. Published December 28, 2016.
Math Subject Classifications: 35Q55, 35A15, 35B35.
Key Words: Logarithmic Schrodinger equation; standing waves; orbital stability; variational method.

Show me the PDF file (231 KB), TEX file for this article.

Alex H. Ardila
Department of Mathematics
IME-USP, Cidade Universitária
CEP 05508-090, São Paulo, SP, Brazil
email: alexha@ime.usp.br

Return to the EJDE web page